Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and Colds
Jul 1, 2012

The last two colds I have had, have come with a new symptom, dizziness. When I stand, lie down or sit the world seems to be spinning. This is new, and everything else is good, my t-cells are 435, viral load is undetectable. But this feeling lasts for a while even after I start feeling better cold-wise.

Response from Dr. Henry

HIV pxs doing well on treatment with good T-cells such as your situation usually fare about the same with colds as does the HIV-negative population. Your dizziness might indicate an inner ear infection as part of a cold complex-recommend discussing with your HIV specialist and/or primary care doctor. KH



Previous
side effects on arvs
Next
intra-abdominal fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement